# SDR ASAA2025032956965

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 11,975 hours, 3,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16A EXIT SIGN COVER MISSING ON LOWER WALL. GROUNDED - YES. REPLACED EXIT SIGN COVER AT ROW 16A AS REQUIRED.
